应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 197-208    DOI: 10.1007/s10255-018-0735-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Distance Function for Computing on Finite Subsets of Euclidean Spaces
Hajar Ghahremani-Gol1,2, Farzad Didehvar2, Asadollah Razavi2,3
1 Department of Mathematics, Faculty of Science, Shahed University, Tehran 3319118651, Iran;
2 Department of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Av, Tehran, 1591634311, Iran;
3 Department Pure Mathematics, Faculty of Mathematics and Computer Science, Shahid Bahonar University of Kerman, Kerman, Iran

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9